# SDR SWAA012903

- Difficulty date: October 21, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 53,108 hours, 53,040 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Part serial: BN111
- Condition: Delaminated
- Location: Lh Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND LH AILERON TAB DELAMINATED AT T/E.                           R&R TAB PER MM.
